# SDR SWIA201335428

- Difficulty date: November 23, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,669 hours, 15,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  SERVICE RELAMPED.
